# SDR SWAA2022021793282

- Difficulty date: June 3, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON FWD CABIN FLOOR SUPPORT AT BS 312; LBL 55; WL 208 (MARKED) / REMOVED AND REPLACED FWD CABIN FLOOR SUPPORT AT BS 312; LBL 55; WL 208 WITH ITEM #141A5220-2 IAW SRM 51-40-02-0G-0 AND AIPC 53-42-00-29.
